Lidskii-Type Formulae for Dixmier Traces

A Sedaev, Fyodor Sukochev, Dmitriy Zanin

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    We establish several analogues of the classical Lidskii Theorem for some special classes of singular traces (Dixmier traces and Connes-Dixmier traces) used in noncommutative geometry.

    Original languageEnglish
    Article numberCurrent Contents search
    Pages (from-to)551-572
    Number of pages22
    JournalIntegral Equations and Operator Theory
    Volume68
    Issue number4
    DOIs
    Publication statusPublished - Dec 2010

    Keywords

    • Dixmier traces
    • Lidskii formula

    Fingerprint Dive into the research topics of 'Lidskii-Type Formulae for Dixmier Traces'. Together they form a unique fingerprint.

    Cite this